Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Neurontin ???

Posted by Marty on 6/20/01 at 12:29 (051125)

I've been taking Neurontin now for about 12 days and up till today my feet were feeling much better. I'm taking 300mg in the morning and 300mg at night. The I did was I forgot to take the 300mg yesterday morning until I got home from work @ 4:30pm. Now today they are burning again. Not as bad though. Would that have caused it or is it due to my activity? Was on my feet more yesterday. (Probably a total of 3 hours, norm is 1 hour).

Also is there anything at all that can be done other to help stretch out that tendon that is causing my tts? Can remember the name of it. Connects to inside ankle bone. Tendon probably don't stretch but why did it shrink? I have orthodics if it was caused by mechanical issues. Not sure they were made correctly and I can't wear them at all because they touch my arch and aggravates my nerve.

-Marty